TAUBERIAN REMAINDER THEOREMS FOR THE WEIGHTED MEAN METHOD OF SUMMABILITY

Makaleler > Tam Makale · 2014

Yazarlar: Sefa Anil SEZER, İbrahim ÇANAK

Mathematical Modelling and Analysis, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2014, cilt 19, ss 275-280

DOI: 10.3846/13926292.2014.910280

Özet

Using the weighted general control modulo, we prove several Tauberian remainder theorems for the weighted mean method of summability. Our results generalize the results proved by Meronen and Tammeraid [Math. Model. Anal. 18 (1) 2013, 97–102].

Detay görüntüle